Large deviation principale for Markov chains in continuous time - Mines Paris Accéder directement au contenu
Article Dans Une Revue Problems of Information Transmission Année : 2001

Large deviation principale for Markov chains in continuous time

Résumé

Let Y t be a homogeneous nonexplosive Markov process with generator R defined on a denumerable state space E (not necessarily ergodic). We introduce the empirical generator G t of Y t and prove the Ruelle-Lanford property, which implies the weak LDP. In a fairly broad setting, we show how to perform almost all classical operations (e.g., contraction) on the weak LDP under suitable assumptions, whence Sanov's theorem follows.

Dates et versions

hal-00978667 , version 1 (14-04-2014)

Identifiants

Citer

Arnaud de La Fortelle. Large deviation principale for Markov chains in continuous time. Problems of Information Transmission, 2001, 37 (2), pp.120-139. ⟨10.1023/A:1010470024888⟩. ⟨hal-00978667⟩
59 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More